# SDR ASOA2015042412642

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,603 hours, 20,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AFT LOWER EXIT SIGN HAD ONE BULB OUT.  R & R THE BULB AT GALLEY AFT EXIT SIGN IAW AMM 33-51-05.
